# SDR EIAA2011088

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON HAS 286 UPPER SKIN CAP 1 EACH HOLE EXCEEDS SB 747-54A2230 HOLE SIZE.  REMOVED DAMAGE HOLE AREA, FABBED AND INSTALLED REPAIR PER ECRA 488-54-052-2.
